Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``Generalized super-solutions of parabolic equations'' (Trans. Amer. Math. Soc. 220 (1976), 235-242)


Author: Neil Eklund
Journal: Trans. Amer. Math. Soc. 247 (1979), 317-318
MSC: Primary 35K99
Original Article: Trans. Amer. Math. Soc. 220 (1976), 235-242.
MathSciNet review: 517697
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K99

Retrieve articles in all journals with MSC: 35K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0517697-1
PII: S 0002-9947(1979)0517697-1
Article copyright: © Copyright 1979 American Mathematical Society